# SDR VNAA2024091210032

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450743
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK FOR ACCESS TO FLOORBEAM REPAIR. FOUND SEAT TRACK AT LBL 9 F.S 982- F.S 1005 IS CORRODED.   REMOVED CORRODED SEAT TRACK. FABRICATED NEW SERVICEABLE SEAT TRACK AT LBL9 FS982-FS1005 IAW CRJ-700 SRM- 51-24-36-001-001-A01 & SRM- 51-40-11-001-001-A01AND INSTALLED SEAT TRACK AT LBL9 FS982-FS1005 IAW CRJ700 AMM 53-00-49-400-802(CONFIG A03).
